# SDR CA110214004

- Difficulty date: February 4, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb EMB-500
- Engine: Pwc PW617FE
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

POWER ROLLBACK, PILOT REPORTED THAT JUST AFTER TAKEOFF (WHILE IN CLIMB), THE LT SIDE ENGINE ROLLED BACK TO 60 PERCENT N2.  THE RT SIDE ENGINE REMAINED NORMAL. PILOT PERFORMED AN UNEVENTFUL LANDING AT AIRPORT OF ORIGIN. TROUBLESHOOTING IS ONGOING WITH MFG ASSISTANCE.  DCU DOWNLOAD SHOWS FAULT CODE GENERATED ON 25JAN, DUE TO FMU TORQUE MOTOR FAILED.  FMU & FUEL FILTER REPLACED.
